政大機構典藏-National Chengchi University Institutional Repository(NCCUR):Item 140.119/70801
English  |  正體中文  |  简体中文  |  Post-Print筆數 : 27 |  Items with full text/Total items : 96163/126772 (76%)
Visitors : 32222860      Online Users : 301
RC Version 6.0 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    Please use this identifier to cite or link to this item: http://nccur.lib.nccu.edu.tw/handle/140.119/70801


    Title: Option Pricing Based on the Alternating Direction Implicit Finite Difference Method
    Other Titles: 基於方向互換有限差分法則之下的斷續性選擇權評價模型
    Authors: 江彌修
    Chiang,Mi-Hsiu
    Contributors: 金融系
    Keywords: 方向互換有限差分法則;斷續性選擇權評價模型
    Option pricing;American options;Options on the maximum or minimum of two assets;Rainbow options;Alternating direction implicit finite difference method
    Date: 2008.03
    Issue Date: 2014-10-27 11:10:31 (UTC+8)
    Abstract: 本文建立在方向互換有限差分法則之下的斷續性選擇權評價模型。本文提供單一資產之歐式及雙資產美式極大或極小選擇權之方向互換有限差分選擇權評價模型。我們延伸Stulz(1982)對於極大或極小選擇權的評價,相對於其所探討的問題是為歐式且不考慮股利發放,本文探究美式問題,並於模型中允許股利發放的考量。本文所建立之模型可應用於具多重標的之選擇權的評價。我們並對文章中所建立之斷續性選擇權評價模型作出數值分析,提供理論證明本文所建立之方向互換有限差分選擇權評價模型於數值求解上具無條件穩定性。
    In this paper, we establish the way in which the alternating direction implicit (ADI) finite different method can be applied to option pricing problems. We develop ADI schemes for both European call option values written on a single underlying asset and American call option values on the maximum or minimum of two underlying assets. While Stulz (1982) assumes no dividend streams for the underlying assets, here we extend his model to American-type and allows for continuous dividend yields for each underlying asset. We address the problem of option pricing on multiple underlying assets, and provide theoretical justifications for the numerical stability of the ADI schemes that we develops in this paper. Our ADI schemes are shown to be unconditionally stable.
    Relation: 風險管理學報,10(1),5-28
    Data Type: article
    Appears in Collections:[Department of Money and Banking] Periodical Articles

    Files in This Item:

    File Description SizeFormat
    5-28.pdf1164KbAdobe PDF769View/Open


    All items in 政大典藏 are protected by copyright, with all rights reserved.


    社群 sharing

    著作權政策宣告
    1.本網站之數位內容為國立政治大學所收錄之機構典藏,無償提供學術研究與公眾教育等公益性使用,惟仍請適度,合理使用本網站之內容,以尊重著作權人之權益。商業上之利用,則請先取得著作權人之授權。
    2.本網站之製作,已盡力防止侵害著作權人之權益,如仍發現本網站之數位內容有侵害著作權人權益情事者,請權利人通知本網站維護人員(nccur@nccu.edu.tw),維護人員將立即採取移除該數位著作等補救措施。
    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback